# SDR USAA040663

- Difficulty date: September 3, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 65479738
- Condition: Cracked
- Location: Fuselage
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED 2 INCHES, RT WING ROOT, BS 540 AT S22R.  REPLACED CREASE BEAM SECTION PER SRM 51-40-00.  (M)
